JournalsprimsVol. 45, No. 2pp. 519–524

On the Representation of Orthogonally Additive Polynomials in ℓ<sub>p</sub>

  • Alberto Ibort

    Universidad Carlos III de Madrid, Leganés, Madrid, Spain
  • Pablo Linares

    Universidad Complutense de Madrid, Spain
  • José G. Llavona

    Universidad Complutense de Madrid, Spain
On the Representation of Orthogonally Additive Polynomials in ℓ<sub>p</sub> cover
Download PDF

Abstract

We present a new proof of a Sundaresan’s result which shows that the space of orthogonally additive polynomials P_o(kℓ_p) is isometrically isomorphic to ℓ_p/p−k_ if k < p <∞ and to ℓ∞ if 1 ≤ pk.

Cite this article

Alberto Ibort, Pablo Linares, José G. Llavona, On the Representation of Orthogonally Additive Polynomials in ℓ<sub>p</sub>. Publ. Res. Inst. Math. Sci. 45 (2009), no. 2, pp. 519–524

DOI 10.2977/PRIMS/1241553128